Welcome to the Online Pound Store - Marketplace. We want you to enjoy ordering online from the comfort of your own home. Your parcel being delivered directly to your front door with our built in tracking service.

Nurofen Express Liquid Capsules 200mg 6s

£1.99

172 in stock

  • Releases ibuprofen immediately in the stomach for fast pain relief
  • Unleash the speed of liquid.
  • Absorbed twice as fast as standard ibuprofen tablets
  • Starts to get to work in 8 minutes**
  • Up to 8 hours relief, with 400mg dose
  • Faster, longer, stronger relief for headaches than paracetamol (with a 400mg dose compared to 1000mg standard paracetamol)
  • Suitable for adults, the elderly and children over 12 years
  • Suitable for headache, backache, muscular pain, period pain, dental pain, fever, migraine, and rheumatic pain. See product for more information.

**Refers to absorption

Add to basket Buy Now
SKU: MedRoom 573280 Categories: , ,
  • £1.00
    Add to basket
  • £1.00
    Add to basket
  • £1.25
    Add to basket
  • £1.00
    Add to basket
  • £1.00
    Add to basket
  • £1.00
    Add to basket
  • £1.99
    Add to basket

Nurofen Express Liquid Capsules 200mg

Nurofen Express Liquid Capsules release immediately in the stomach, for fast pain relief.

For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help.

Nurofen contains Ibuprofen, which has anti-inflammatory properties that helps relieve the symptoms of moderate pain.

Nurofen Express 200mg Liquid Capsules can be taken with water.

Usage

For oral administration and short-term use only. Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Do not give to children under 12 years of age. Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted. Read to enclosed leaflet carefully before use.

Warnings

DO NOT TAKE IF YOU: -Have ever had a stomach ulcer, perforation or bleeding -Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers -Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg -Are in the last 3 months of pregnancy. SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: -Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated -Are a smoker -Are pregnant. WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Ingredients

Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124. See leaflet for full list.

Follow us on Facebook to keep updated with the latest products.

Additional information

Weight 0.013 kg
Dimensions 10.8 × 4.7 × 1.9 cm

Main Menu

Nurofen Express Liquid Capsules 200mg 6s